Problem of crack retardation in multilayer media
Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 578-581
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_3_a15,
author = {V. D. Kuliev and V. I. Nasibov},
title = {Problem of crack retardation in multilayer media},
journal = {Doklady Akademii Nauk},
pages = {578--581},
year = {1986},
volume = {288},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a15/}
}
V. D. Kuliev; V. I. Nasibov. Problem of crack retardation in multilayer media. Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 578-581. http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a15/